# SDR 95ZZZX2907

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8461A
- Make and model: Beech A35
- Aircraft serial: D2012
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Plug
- Part number: 35921176
- Condition: Leaking
- Location: Fuel Unit
- Component: 35921171
- Stage of operation: NR
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED FUEL STARVATION - MADE A FORCED LANDING IN A FIELD.  FOUND TWO LOOSE PLUGS PN 35-921176 (UPPER AND LOWER) WERE LEAKING FUEL AND SUCKING AIR.  WHEN FUEL TANKS WERE SWITCHED, THE FUEL PRESSURE WOULD DROP BELOW 5 PSI AND NEVER RECOVER.  SUBMITTER SUGGESTS BRASS PLUGS BE CHECKED ON FUEL UNIT ASSEMBLY 35-921171 FOR TIGHTNESS DURING ANNUAL INSPECTIONS.
